# SDR 20000831SH006

- Difficulty date: August 15, 2000
- Submitted: August 31, 2000
- Operation: General aviation
- Aircraft: N6379E
- Make and model: Bell 412EP
- Aircraft serial: 36247
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 214040659005
- Part serial: A1478
- Condition: Worn
- Location: Driveshaft
- Part time: 117 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUPLING FOUND WORN.  REPLACED WITH NEW COUPLING FROM BELL HELICOPTER.  (X).
